Medical Questions > Womens Health > Birth Control Forum

how to stop spotting ?

Must Read
Birth control is helpful in preventing pregnancy. Need to know more about birth control? Start here to learn more about popular methods of birth control....
You have many birth control options. Each works differently. What are the choices and what should you consider in order to help you make your decision? ...
Each method of birth control comes with risks to your health. What are the general problems you could encounter?...
Im on birthcontrol and im very good about taking it regularly and I took two placebo (sp?) pills and last night before I took my placebo I decided that I wanted to delay my period so I started a new pack. Then today im spotting. Its wed now, will it stop spotting by friday as long as I keep taking the new pack (white pills)?
Did you find this post helpful?
|

replied September 21st, 2005
Especially eHealthy
Why did you take two placebo pills? You could simply not take the placbos (that's what I do because I hate taking pills) as they are simply sugar, and do not affect your body in any way. Anyway, since you've been off the active pills for... A day, I guess? -- it is possible that this was long enough for your body to respond and begin the menstrual cycle. I have no idea if the active pills will stop it, but your body does have to get rid of whatever menstrual materal is in there.
|
Did you find this post helpful?

replied May 16th, 2009
Q HELP
hi,
i missed two days on my period and so i took two of the first week and one of the second. i had sex that night and started bleeding, but didn't realize till the morning after we had sex again, but i wasn't bleeding then at all. but that night i started again and now its been three days since that last time and i am still bleeding. its pretty heavy like a period. WHAT'S WRONG WITH ME?!!
|
Did you find this post helpful?

replied November 12th, 2009
Same thing happened to me as the person above, except for i wanted to delay my period but ran out of my pack last saturday so i skipped sunday and monday i got a new pack and took two. and its thursday now and im still bleeding and its been like a week and a half!
|
Did you find this post helpful?

replied August 3rd, 2010
Bleeding none stop
i Have been taking the birth control pills for two weeks and ever since i been on the pills i been bleeding... is that normal for me. Bleeding for two weeks, none stop? what should i do... should i stop taking the pills or change it?.
|
Did you find this post helpful?

replied September 20th, 2010
the same thing has happened to me! and im sick of it! i wanted to delay my period and ran out of pills so took 2 together after missing one for a day n carried on taking them as normal, n now i wont stop bleeding and its really annoying me. i wish i didnt carry on taking them, cos i would hav finished by now! i've heard it will carry on untill you have your 1 week break for your real period n then get back t normal.. so thats another 2 weeks of bleeding Sad is there anything i can do to make it stop?
|
Did you find this post helpful?

replied March 24th, 2011
I am on a three month cycle...okay...so, I missed ONE pill three weeks in, mind you I take the pill for twelve weeks. Week 11. Here I am, bleeding since I missed that one son-of-a-!**@!.

Culprit: Balziva 28

It is really horrible.
And some of you think bleeding for a week and a half is bad.
|
Did you find this post helpful?

replied January 14th, 2012
I have the same problem. I take Seasonique which means I have one period every three months. However, if I miss even 1 pill I find that I spot until I reach the end of my pack and have my one week of placebos. I find it is better to just stop the pills whenever I begin the spotting and let my body go through it's natural cycle. Better yet I could just not miss the pill!
|
Did you find this post helpful?

replied March 23rd, 2012
Wow, I guess that's why I have my issue now. I took my pill late Friday and have been spotting on and off since then. I have my last pill tomorrow so I wonder how long I have to deal with this BS. I hate it!!!!!
|
Did you find this post helpful?

replied March 23rd, 2012
Wow, I guess that's why I have my issue now. I took my pill late Friday and have been spotting on and off since then. I have my last pill tomorrow so I wonder how long I have to deal with this BS. I hate it!!!!!
|
Did you find this post helpful?

replied April 20th, 2011
I tried to skip my period and started on a new pack..Ive been spotting alottt.Its been like 2 weeks and I needa get laid Sad by the time it stops its gunna be time for a new pack!
|
Did you find this post helpful?

replied November 5th, 2011
Spotting
I've been taking my birth control regularly and then it was time for my period and I started on time and now my period wont stop!!!! it keeeps spotting and spotting, how do I stop it?
|
Did you find this post helpful?

replied July 19th, 2012
birth control spotting after pain killers ( seasonal)
im on seasonal and i was on pain killers for my wisdom teeth for a few days and ever since then im spotting. should i continue my pills for the next two months and if so when will the spotting stop or should i just stop taking it have my mentrual cycle and then restart ?
|
Did you find this post helpful?

User Profile
replied September 8th, 2012
I started out with taking Ortho Tricyclen at first and decided to skip a period just to see if these pills will work for me. So I started a new pack on the placibo pills and started to spot on the 5th week. After the second pack of pills, I changed to Ortho Cyclen instead. I am still spotting but going little more than usual. Also instead of waiting a week to start the Ortho Cyclen birth contols pills, I didn't. I just started the pack on the placibo pills with a different pack of pills. I think I messed my system. I am really getting tired of the spotting now and want it to quit. IS there any way to get the spotting to quit or should I just wait it out? I was also thinking of quit taking birth control to get my body back to normal but should I even do that?
|
Did you find this post helpful?

replied June 19th, 2013
Stopping Problems
I started the propestogen only pill know as the pop pill on Monday and Tuesday my face and some area on my neck and chest are covered in spots and this has never happened to me because I was on birth control before but it wasn't the pop pill, its now Wednesday and I have change back to the first pills I had which are the combined pill, I would like to know if the spotting is going stop in the next few days?
|
Did you find this post helpful?

replied June 21st, 2013
Experienced User
Do not stop taking the pill. I did that too. I took two inactive pills then ditched them in an effort to get pregnant sooner. You should be taking all the pills. Stopping the pills on the inactive days then starting a new pack will mess up your cycle. I know from experience. Good luck!
|
Did you find this post helpful?